# SDR FDEA201208022825

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5381301920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER FR 42 BETWEEN SEAT TRACKS 4L & 5L HAS A 1SQ"  AREA OF CORROSION AT UPPER AFT FLANGE.  REMOVED CORROSION ON CLEVIS ADAPTER AT FR 42 BETWEEN TRACKS 4L & 5L IAW FSRM 51-74-10, PARA 5.  VERIFIED OUT OF TOLERANCE IAW DWG A53813019.  R & R CLEVIS ADAPTER IAW FSRM 51-40-21, PAGE 7.
